MathSciNet Relay Station
MathSciNet bibliographic data
MR751202 (85m:60126) 60J30 (60G17 60J60)
Harris, Theodore E. Coalescing and noncoalescing stochastic flows in ${\bf R}\sp{1}$. Stochastic Process. Appl. 17 (1984), no. 2, 187–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement